Eigenvalues in potential theory

Hansen W, Hueber H (1988)
Journal of Differential Equations 73(1): 133-152.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Erscheinungsjahr
1988
Zeitschriftentitel
Journal of Differential Equations
Band
73
Ausgabe
1
Seite(n)
133-152
ISSN
0022-0396
Page URI
https://pub.uni-bielefeld.de/record/1654290

Zitieren

Hansen W, Hueber H. Eigenvalues in potential theory. Journal of Differential Equations. 1988;73(1):133-152.
Hansen, W., & Hueber, H. (1988). Eigenvalues in potential theory. Journal of Differential Equations, 73(1), 133-152. doi:10.1016/0022-0396(88)90122-2
Hansen, W., and Hueber, H. (1988). Eigenvalues in potential theory. Journal of Differential Equations 73, 133-152.
Hansen, W., & Hueber, H., 1988. Eigenvalues in potential theory. Journal of Differential Equations, 73(1), p 133-152.
W. Hansen and H. Hueber, “Eigenvalues in potential theory”, Journal of Differential Equations, vol. 73, 1988, pp. 133-152.
Hansen, W., Hueber, H.: Eigenvalues in potential theory. Journal of Differential Equations. 73, 133-152 (1988).
Hansen, Wolfhard, and Hueber, H. “Eigenvalues in potential theory”. Journal of Differential Equations 73.1 (1988): 133-152.